# SDR CALA2025022002382

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,186 hours, 28,148 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSEU LIGHT AFTER LDG UPON ARRIVAL, LIGHT WAS OFF IN COCKPIT. PROCEEDED WITH BITE CHECK AS PER FIM 32-09 TASK 801.FOUND 2 FAULTS IN EXISTING FAULTS 32-64003 AND 52-72023. REQUEST DEFERRAL. MEL 3217C REJECTED DUE TO SECOND CODE 52-72023 NOT APPLICABLE PER THIS MEL FOUND MESSAGE UNLATCHED, ERASED MESSAGE. NO PSEU LIGHT.
